# SDR SWIA200413908

- Difficulty date: September 27, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft time: 3,835 hours, 3,382 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PULLEY INTERCOSTAL HAS A CRACKED OB RETURN FLANGE; FS 484.00 LBL 36.0.  (ITEM FOUND AT C-CHECK INSPECTION.)  REPAIRED IAW CRJ REO 601R-53-41-059 REV "A".
